| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm512.1 -8.50/150/100 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6)2023.Low vault was observed.Lens exchanged with a longer length lens on (b)(6) 2024 and problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that the surgeon implanted a 12.1mm vticm512.1 -8.50/1.5/093 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on 21 dec 2023.Low vault with rotation was observed.Lens exchanged with a longer length lens on 30 jan 2024 and problem was resolved.Cause of event was reported as unknown.Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).